2019
Том 71
№ 7

All Issues

Zhestkov S. V.

Articles: 3
Article (Ukrainian)

Stability of the Cauchy problem for a Fedorov type matrix system of partial differential equations

Zhestkov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 583-590

Article (Ukrainian)

The Goursat problem with integral boundary conditions

Zhestkov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 132-135

Article (Ukrainian)

Doubly periodic solutions of nonlinear hyperbolic partial differential systems

Zhestkov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 521–523